# SDR 99UAL900138

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614UA
- Make and model: Boeing 767222
- Aircraft serial: 21875
- Engine: Pwa JT9D7R4D
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 7200006
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT AT SFO OUT OF 3000 FT, NR 1 ENGINE STARTED AUDIBLE SURGING WITH EPR FLUX 1.41 TO 1.50, N1 FLUX 91-93 PERCENT, AND EGT RUNNING 60 DEG HIGHER THAN NR 2 ENGINE. CONTINUED SURGING WITH AUTOTHROTTLES ON OR OFF. NO SPLIT ON DUCT PRESSURE.  AT LEVEL OFF AT FL320 ENGINE RETURN TO NORMAL.  ALSO NOTED EXCEEDENCE OF EPR CAUTION RADIAL WITH CLIMB POWER SET.  *S/D*  REPLACED 3.O BLEED ACTUATOR  REF MM 75-32-03.  TRIMMED REF MM 71-01-00 PG 501, ALL CHECK NORMAL.  REPLACED NR 1 ENGINE EVBC PRECAUTIONARY REF MM 75-31-01.
